# SDR VNAA202210281112

- Difficulty date: October 20, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 42,936 hours, 33,447 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: NP13932211
- Part serial: 15337H4324
- Condition: Cracked
- Location: 200
- Part time: 10,657 hours, 9,504 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L WINDOW CRACKED IN FLIGHT ALONG WITH ARCING AT LOWER EDGE / REMOVED AND REPLACED L/H CAPT WINDOW IAW CRJ 700 AMM 56-12-01-000/400-801-A01-PSA REV D UP TO PG 7 STEP 28. PERFORMED RESISTANCE CHECK BETWEEN TEMPERATURE SENSORS PRIOR TO INSTALL. (S1-S2)-299OHMS, (S3-S4)-297OHMS AND (S5-S6)-288OHMS. RESISTANCE BETWEEN HEATER POWER TERMINALS (P1ANDP2)-9OHMS. STEP 29 TO CLOSE OUT NEEDS TO BE COMPLIED WITH. C/W INSTALLATION OF L/H CAPT. WINDOW I.A.W. CRJ700 AMM 56-12-01-400-801-A01-PSA STEPS 4.A.(29) TO CLOSE OUT. PERFORMED LEAK & PRESSURIZATION CK I.A.W. CRJ700 AMM 21-50-00-862-801-A02.
